| Model Number |
4063 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Speech Disorder (4415); Salivary Hypersecretion (4486)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with an ongoing lisp.Patient was referred to and attended speech therapy without resolution.Patient also reported that they have now developed saliva buildup.